I jumped off at 1mg on 9/11 today, I am at day 16..DID NOT sleep last night and today, although my body is weak, my brain is speeding! Weird... I have flushes of emotions I never knew I had, like hearing a song on the radio from the 70's and I start crying... geez. I still have a litlle goosebumps and anxiety but the days are ok..nights stink as far as trying to ignore anxiety. But if you have gone pastday 16..please feel free to share. Oh yeah..not too much tummy trouble, I mean I thought I would be in the bathroom constantly ..is that yet to come??
Anyone at day 16 off sub feel like they are speeding?
I have read so MANY times that people in recovery experience a flood of emotions. I think that our emotions have been buried for so long that you get an influx of all aspects of your senses.
After I started on subs my best friend told me that she was worried about me because for the last year or so I had not expressed any sort of emotion to speak of. There was no real life in my face. I may smile, or laugh on occasion, but I was not 'me'.
My personality is that of generally being the life of the party. (I secretly had always wanted to do standup comedy.) Not real secret when I throw it out there tho, eh?
Anyway, all my life I have been the fun one. I love to laugh, make others laugh, enjoy life! I am a very passionate person. Be it about political topics, personal beliefs, friends, family... emotionally I am never half-a$$ed about anything. When she told me that she had been concerned it caused me to reevaluate myself. And, in retrospect, I had to agree. I was never truly joyful or overly sensitive to movies (that I openly cry about if sad), or voicing my opinions regarding some things (that I usually enjoyed a good debate over).
When someone is experiencing chronic pain THAT tends to become your primary focus. I was also depressed, but that generally goes hand in hand with CP. I think the reasons are obvious. Since I have been on subs, due to the fact that it is NOT a drug to get 'high' on but a medication that is addressing my fibromyalgia, I have become more of my old self.
I think you are simply experiencing the feelings that you have long masked and the drugs have covered up. You will balance out but it will take some time. I think this could be a good opportunity to embrace your emotions and celebrate that you are becoming YOU again! :)
So glad you are here with us!
Sorry, I forgot to mention the tummy issues. I think you are basically in the clear on that. The 'angry' tummy usually rears its ugly head in the first week or so. You should be past that.
Also, you can take an over the counter sleep aid to help with night time problems. CVS has a brand of sleep aid that has helped me before. I also have taken benedryl. If you read the ingredients in Tylenol PM it is basically benedryl and tylenol. So, so as not to put too much Tylenol into your system, just use the benedryl alone.
Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Remeron - have no appetite during the day & feel hungry after I take it, does anyone else have this?
Posted 7 Feb 2011 • 2 answers
Posted 15 Apr 2011 • 2 answers
Posted 28 May 2011 • 3 answers
Posted 7 Apr 2013 • 4 answers
Posted 20 Jul 2016 • 1 answer